Acta Mathematica

Boundary behavior of the complex Monge-Ampère equation

John Lee and Richard Melrose

Full-text: Open access

Note

Research supported in part by the National Science Foundation under grant number MCS 8006521.

Article information

Source
Acta Math., Volume 148 (1982), 159-192.

Dates
Received: 9 April 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890158

Digital Object Identifier
doi:10.1007/BF02392727

Mathematical Reviews number (MathSciNet)
MR666109

Zentralblatt MATH identifier
0496.35042

Rights
1982 © Almqvist & Wiksell

Citation

Lee, John; Melrose, Richard. Boundary behavior of the complex Monge-Ampère equation. Acta Math. 148 (1982), 159--192. doi:10.1007/BF02392727. https://projecteuclid.org/euclid.acta/1485890158


Export citation

References

  • Cheng, S.-Y. & Yau, S. T., On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman's equation. Comm. Pure Appl. Math., 33 (1980), 507–544.
  • Fefferman, C., Monge-Ampère equations, the Bergman kernel and geometry of pseudoconvex domains. Ann. of Math., 103 (1976), 395–416.
  • Greiner, P. C. & Stein, E. M., Estimates for the $\bar \partial $ Problem. Mathematical Notes no. 19, Princeton University Press, Princeton N.J., 1977.
  • Melrose, R. B., Transformation of boundary problems. Acta Math., 147: 3–4 (1981), 149–236.
  • Yau, S. T., On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I. Comm. Pure Appl. Math., 31 (1978), 339–411.
  • Graham, C. R., The Dirichlet problem for the Bergman Laplacian. Thesis, Princeton University, 1981.